# SDR AALA201506059006

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 421 hours, 169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11974
- Condition: Low Pressure
- Location: R1 Door
- Part time: 421 hours, 169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL INDICATES DOOR 1R LOW BOTTLE PRESS.  SERVICED THE 1R DOOR DAMPER CYLINDER.
